全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. D. Godase
来源:[J].Indian Journal of Pure and Applied Mathematics(IF 0.274), 2019, Vol.50 (4), pp.979-998Springer
摘要:Abstract(#br)We investigate some binomial and congruence properties for the k -Fibonacci and k -Lucas hyperbolic octonions. In addition, we present several well-known identities such as Catalan’s, Cassini’s and d’Ocagne’s identities for k -Fibonacci and k -Lucas hyperbo...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×